# SDR FDEA202502250273

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66246
- Aircraft time: 5,546 hours, 2,849 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876103
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOOR PANEL 241XFF HAS EDGE FILLER MISSING EXPOSING HONEYCOMB   AT RH AFT CORNER AND 3 EACH MISIING INSERTS.  REPAIRED MAIN CARGO DECK FLOORBOARD AT STA. 970-1114.82, LBL 11 TO LBL 33 (MPN:   145T5876-103 / PNL# 241XFF) IN REF.  B767 SRM 53-00-50-2R REPAIR 1 FIG.201 SHEET 1. THIS IS A   MAJOR REPAIR.
